CONFORMAL MAPPING AND HAUSDORFF MEASURES

被引:25
作者
MAKAROV, NG [1 ]
机构
[1] EOTVOS LORAND UNIV,DEPT ANALYSIS,H-1088 BUDAPEST,HUNGARY
来源
ARKIV FOR MATEMATIK | 1987年 / 25卷 / 01期
关键词
D O I
10.1007/BF02384436
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:41 / 89
页数:49
相关论文
共 33 条
[1]   CONFORMAL INVARIANTS AND FUNCTION-THEORETIC NULL-SETS [J].
AHLFORS, L ;
BEURLING, A .
ACTA MATHEMATICA, 1950, 83 (01) :101-129
[2]   QUASICONFORMAL REFLECTIONS [J].
AHLFORS, LV .
ACTA MATHEMATICA, 1963, 109 (3-4) :291-301
[3]  
Ahlfors LV., 2010, CONFORMAL INVARIANTS
[4]  
Billingsley P., 1965, ERGODIC THEORY INFOR
[5]  
BOURBAKI N, 1951, FONCTIONS UNE VARIAB
[6]   INTEGRABILITY OF THE DERIVATIVE IN CONFORMAL MAPPING [J].
BRENNAN, JE .
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1978, 18 (OCT) :261-272
[7]   DISTORTION OF SETS ON A JORDAN CURVE UNDER CONFORMAL MAPPING [J].
CARLESON, L .
DUKE MATHEMATICAL JOURNAL, 1973, 40 (03) :547-559
[8]  
Carleson L., 1967, SELECTED PROBLEMS EX
[9]  
CLUNIE J, 1967, MICH MATH J, V14, P71
[10]   RADIAL GROWTH OF THE DERIVATIVE OF UNIVALENT-FUNCTIONS [J].
CLUNIE, JG ;
MACGREGOR, TH .
COMMENTARII MATHEMATICI HELVETICI, 1984, 59 (03) :362-375